Einbettungen Steinscher Mannigfaltigkeiten.

Ulrich Schafft

Manuscripta mathematica (1984)

  • Volume: 47, page 175-186
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Schafft, Ulrich. "Einbettungen Steinscher Mannigfaltigkeiten.." Manuscripta mathematica 47 (1984): 175-186. <http://eudml.org/doc/155010>.

author = {Schafft, Ulrich},
journal = {Manuscripta mathematica},
keywords = {embedding of Stein manifold},
pages = {175-186},
title = {Einbettungen Steinscher Mannigfaltigkeiten.},
url = {http://eudml.org/doc/155010},
volume = {47},
year = {1984},

AU - Schafft, Ulrich
TI - Einbettungen Steinscher Mannigfaltigkeiten.
JO - Manuscripta mathematica
PY - 1984
VL - 47
SP - 175
EP - 186
KW - embedding of Stein manifold
UR - http://eudml.org/doc/155010
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.